MAUDE Adverse Event Report: COVIDIEN 980; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 980; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 980
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) evaluated the ventilator and replaced the power control printed circuit board (pcb).The ventilator passed performance verification testing (pvt), extended self test (est), and short self test (sst) and is ready for use.The ventilator has been returned to the customer.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that a 980 ventilator failed the breath delivery (bd) audio alarm on an extended self test (est) and generated error code ¿power fail cap not discharging¿.The ventilator was not in use on a patient at the time of the reported event.

Brand Name
980
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key7474008
Report Number8020893-2018-00201
Device Sequence Number1274147
Product Code CBK
UDI-Device Identifier10884521171749
UDI-Public10884521171749
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K162738
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number980
Device Catalogue Number980X1ENNISB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2018
Initial Report FDA Received Date04/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1